# SDR REXA2012052900680

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 25,292 hours, 22,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT IS GOUGED IN TWO PLACES AT WS 136.676, 0.006 INCH DEEP IN THE CRITICAL AREA AT HOLE NR 8.  REPAIRED IAW REO 601R-57-21-030.
